# SDR DHL2007740529

- Difficulty date: May 20, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, NOSE LANDING GEAR WHEEL WELL LT WEB UPPER PLATE CRACKED AT OPENING (BS273).  REMOVED WEB IAW B727 SRM 51-30-2.  FABRICATED NEW WEB FROM 7075T6 .032 PO NR 9003110 DIM 11 1/2" BY 7" IAW B727 SRM 53-10-2 FIG 3 AND 51-10-3.  TREATED AND PRIMED NEW WEB IAW B727 SRM 51-10-2 AND INSTALLED NEW WEB AT NOSE LANDING WHEEL WELL LT BS 273 IAW B727 SRM 51-30-2.
